Asymptotic profiles for the compressible Navier–Stokes equations in the whole space

Yoshiyuki Kagei, Masatoshi Okita

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper is concerned with the large time behavior of strong solutions of the compressible Navier–Stokes equation in the whole space Rn(n≥3) around the constant state. It was shown by Kawashima, Matsumura and Nishida (1979) and Hoff and Zumbrun (1995) that the perturbation of the constant state is time-asymptotic to a solution of the linearized problem, that is, a first-order asymptotic profile. In this paper a second-order asymptotic profile of the solution, which is caused by the nonlinear effect, is given.

Original languageEnglish
Pages (from-to)297-317
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume445
Issue number1
DOIs
Publication statusPublished - Jan 1 2017

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic profiles for the compressible Navier–Stokes equations in the whole space'. Together they form a unique fingerprint.

Cite this